JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A GENERALIZED SEQUENTIAL OPERATOR-VALUED FUNCTION SPACE INTEGRAL
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A GENERALIZED SEQUENTIAL OPERATOR-VALUED FUNCTION SPACE INTEGRAL
Chang, Kun-Soo; Kim, Byoung-Soo; Park, Cheong-Hee;
  PDF(new window)
 Abstract
In this paper, we define a generalized sequential operator-valued function space integral by using a generalized Wiener measure. It is an extention of the sequential operator-valued function space integral introduced by Cameron and Storvick. We prove the existence of this integral for functionals which involve some product Borel measures.
 Keywords
generalized Wiener measure space;generalized sequential operator-valued function space integral;
 Language
English
 Cited by
 References
1.
Theory of linear operators in Hilbert spaces, 1975.

2.
Pacific J. of. Math., 1971. vol.37. pp.303-317 crossref(new window)

3.
J. Math. Mech., 1968. vol.18. pp.517-552

4.
A generalized analytic operator-valued function space integral and a related integral equation, 0000.

5.
Rand Report, P-429, 1955.

6.
A. M. S. Colloq. Publ., 1957. vol.31.

7.
Nagoya Math. J., 1976. vol.60. pp.93-137